# SDR SWAA2022031040267

- Difficulty date: June 21, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS A CRACK ON THE INNER SURFACE CORE AREA / PANEL 193AL WITH A CRACK ON THE INNER SURFACE CORE AREA WAS REPAIRED PER SWA EA #1-753-35184 REV IR DATED 01-JUL-2019 AND ATS ER# 19-03791 REV IR DATED 01-JUL-2019
